According to a Twitter user who shared the photo on social media, a woman has fallen victim to Stevens-Johnson syndrome (SJS) in Katsina State, after taking Septrin Sulphamethoxazole tablet as the adverse drug reaction turned her to black.
"This is why self medication is usually not recommended. If you report a reaction at a hospital , it is usually written in BOLD in front of ur hospital file so subsequently, no one would prescribe that drug to you.
"Some of us are not told and we don't ask questions at d hospital so we don't know. Next thing we are ill and self medicated and go ahead to get that same drug we react to, unknowingly. Drug use awareness needs serious promotion!," an Instagram user commented on the viral photo.
About Article Author
He is extremely motivated, organized and disciplined. Nick has have over 6+ years experience with web content management, administrative duties, Excel, Microsoft software, Quick books, Customer Service, as well as email management, internet research and data entry. He is committed to producing top-notch, quality work, which is his driving force.View More Articles